# SDR AMWA88571

- Difficulty date: November 13, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 26,372 hours, 38,059 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1143880241
- Part serial: JUN90793
- Condition: Weak
- Location: Nr1
- Part time: 12,751 hours, 20,712 cycles
- Component: Brake, Goodyearaero
- Component part number: 1143880241
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE CAPTAIN REPORTED THAT THE LT BRAKE WAS SPONGY AND MUSHY.  REPLACED NR 1 AND NR 2 BRAKE ASSEMBLIES AND CLEARED DISCREPANCY.
